# SDR 9802169940

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW PERFORMED COCKPIT OPERATING MANUAL PROCEDURES AND FLIGHT CONTINUED TO DESTINATION.  ON GEAR EXTENSION, NOSE UNSAFE LIGHT REMAINED ILLUMINATED.  GO-AROUND PROCEDURES WERE EXECUTED AND EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR DOWNLOCK PROXIMITY SENSOR BRACKET BROKEN.  REPLACED SENSOR, OPERATIONAL CHECK NORMAL.
